seeeker Posted May 9, 2008 Share Posted May 9, 2008 Hi, I was on 10mgs of citalopram for 2 yrs. I've read that's a very low dose, but it worked for me. In an effort to enjoy a sex life again, I have decided to brave the scary world and wean off.I have been completely off for about a 8 days. Since then I have felt constant sluggishness, fatigue, headaches, lethargy, dragging myself out of bed general social anxiety. The therapeutic effects while on the med were pretty much the opposite of those I just listed.Am I experiencing side effects or depression again? How long do the withdrawal side effects usually last? Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now